# SDR UALA2013041802658

- Difficulty date: April 17, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 94,150 hours, 14,867 cycles
- Engine: Pwa PW4060
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: S231T1106
- Part serial: 87
- Condition: Failed
- Location: Stby Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STANDBY ATTITUDE INDICATOR FAILED, RETURNED TO FIELD.  CIRCUIT BREAKER DID NOT TRIP AND GYRO TUMBLED.  REPLACED STANDBY ATTITUDE INDICATOR.
